# SDR SIMA200520606

- Difficulty date: July 23, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Engine: Allsn AE3007A
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9803040
- Condition: Seized
- Location: Nr 1
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A, B

## Discrepancy

AFTER A NORMAL TAKEOFF AND CLIMB AT 9000 FT, CREW REPORTED SMOKE IN THE COCKPIT AND CABIN.  SHORTLY BEFORE LANDING, CREW RECEIVED A PACK 1 OVERLOAD AND PACK 1 OVERHEAT EICAS MESSAGE.  MAINTENANCE REPLACED NR 1 AIR CYCLE MACHINE OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE.  (K)
